# SDR AT9900223

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO COMPARTMENT FLOORING TIE IN MEMBER AT CUSP WEB HAS A CRACK COMING OUT OF FASTENER HOLE TERMINATING AT EDGE OF AFT LOBE AT BS 218 RIGHT SIDE.  REMOVED FLOORBOARD AND WEB ASSEMBLY TO GAIN ACCESS TO FLOOR TIE IN MEMBER, CUT OUT CRACK VERIFY BY HFEC, REINSTALLED WEB ASSEMBLY AND FLOORBOARD IAW DC9 SRM 51-30-2, 53-20-1, 51-30-3, 51-10-3, 53-01 FIG 1, AND RES NR 99389.
